Previous |  Up |  Next


Title: On the rigidity of certain surfaces in $E^5$ (English)
Author: Švec, Alois
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 27
Issue: 2
Year: 1977
Pages: 250-257
Summary lang: Russian
Category: math
MSC: 53C40
idZBL: Zbl 0397.53002
idMR: MR0470914
DOI: 10.21136/CMJ.1977.101465
Date available: 2008-06-09T14:23:18Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] E. Bompiani: Geometrie riemanniane di specie superiore.R. Ace. Italia, Mem. Cl. di Sci. Fiz., Mat. e Nat., Vol. VI, 1935. Zbl 0011.41807


Files Size Format View
CzechMathJ_27-1977-2_8.pdf 643.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo